# SDR FDEA2018051511210

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 97,134 hours, 28,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

DURING CRUISE AT FL330, NOTICED A METALLIC BURNING ODOR.  DONNED MASKS AND FOLLOWED QRH FOR FIRE SMOKE OR FUMES CHECKLIST.  COCKPIT FILLED WITH A GREY HAZY SMOKE.  SMOKE AND FUMES LASTED FOR LESS THAN TWO MINUTES.  DIVERTED, AND COMPLIED WITH ALL STEPS OF TSI 21-54/5470.  RAN  ENGINES AND A/C PACKS FOR 20 MINUTES.  NO ODOR PRESENT AT ANY TIME. THE  COALESCER BAGS WERE DIRTY WITH NO ODOR AND WERE REPLACED.  RAN ENGINES IAW JRH.
